# SDR FDEA202102270498

- Difficulty date: February 27, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 52,360 hours, 23,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 146N38108200
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SHEAR TIE STA 1400 BETWEEN S26L - S27L,FOUND CORROSION ON   INTERNAL FUSELAGE SPLICE STRAP. REMOVED INTERNAL FUSELAGE SPLICE STRAP AT AFT CARGO STA 1400 BETWEEN STR 26L TO  TO 27R IAW B 757 SRM 51-40-02-OG,UPON EVALUATION FOUND CORROSION 100% MAT LOSS OUT  OUT OF LIMITS IAW B 757 SRM 53-00-01-1A FIG 101 DETAIL I. FABRICATED,LOCATED,DRILLED AND  AND INSTALLED NEW SPLICE STRAP IAW BOEING DWG # 143N3400 REV : B,146N3810 REV : H,C AND  AND B 757 SRM 51-40-02-OG.
